Patient: I got a pain in my kidney area and a small amount of discharge from my penis and it hurt a lil bit when i went pee, i felt like i was freezing at first then my temp got up to 104 for a couple days.i think it started cause i had anal sex with the wife. my wife then had the same symptoms a few days later. we got some antibiotics that started with soma something.. after four or five days after we took the meds we felt ok. i then started feeling bad again about a week after finishing the meds. i then went to the er cause i felt like i got kicked in the kidney by a horse. they did a urine sample and found traces of blood and an infection in my urine. they gave me an antibiotic called levaquin along with tremadol, tylenol, ibuprofen and pills for nausea. i took those and started feeling better again after a few days. but i still have a small pain in my kidney area.. left side only.. and i dont think it is gone, just hiding. and now the wife is feeling terrible again. she has all the same symptoms except she is also vomiting. can someone tell us whats wrong?? we need to resolve this situation for good.. thank you
Doctor: I understand how worried you are about your recent diagnosis; certainly it appears that you developed a urinary tract in fection that reached your Kidney most probably caused by your risky sexual practice.This condition is known as Pyelonephritis requires prompt medical attention. If not treated properly, a kidney infection can permanently damage your kidneys or spread to your bloodstream and cause a life-threatening infection. The most common pathogen might have been E. Coli commonly found in human feces and the treatment you received would be enough if you took the complete dosage. The pain around the kidney is caused by the kidney inflammation and would remain for a few more days. It is recommended that you consult your physician for a follow up right after ending the antibiotics. I wish you a prompt recovery.